# SDR XNA00017

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 35,481 hours, 24,697 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4034100901
- Part serial: 81080417
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ADC NR 2 FAILURE DURING TAXI.
